# SDR RAIA2018042610001

- Difficulty date: March 30, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 43,213 hours, 39,494 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 SHEAR TIE CORRODED ON THE LOWER END BY CARGO DOOR SILL.  REPAIRED THE  SHEAR TIE.
